... long term side affects from levafloxacin and Cipro? I have had tendon ruptures and pain for many years and it seems to have been aggravated by the Covid vaccine. My shoulder tendons are tightening up 2 weeks post the 2nd Pfizer shot.
I,too,developed Achilles’ tendon pain on my 4th day of Cipro. I now list it as an allergy. Very scary! I couldn’t stand suddenly and I remembered the previous time, I didn’t associate it with the Cipro. Allergies tend to get worse on following doses. It’s important to remember these reactions to your doctor for future reference.
I would definitely either report it to your primary because the CDD and all the other 3-letter agencies are keeping track of side effects. Your doc will report it for you.
I’m from the Philly area and if it’s very troublesome, I’d go to University of Pa.Just call their ingfo line and they will direct you to the appropriate department.
I hope you feel better.
Congrats on being a Vaxer.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.